Log In Sign Up

question about viens in my boobs...


Forum: Trying to Conceive

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Trying to Conceive LinkBack Topic Tools Search this Topic Display Modes
  #1  
April 20th, 2005, 06:23 PM
Steph87's Avatar Veteran
Join Date: Dec 2004
Location: British Columbia
Posts: 313
Send a message via MSN to Steph87
Hey, i was here asking questions about a week ago... because i missed b/c pills and thought i could be pregnant, i have since then stopped taking my birth control pills because i didnt want to do harm.. just incase. Anyways, I was wondering, can stopping the pill cause you to get alot of viens in your breasts.. because i have alot.. and ive never seen it before.. and i know its a sign of pregnancy but cause it also be from stopping the pill... I also have alot of discharge.... sorry if thats TMI... anyways any help would be appreciated.

Steph
__________________
<div align="center">


</div>
Reply With Quote
  #2  
April 20th, 2005, 06:26 PM
Platinum Supermommy
Join Date: Feb 2005
Posts: 7,440
Sound like PG symptoms to me! Have you tested? You should! Keep us posted and good luck.
__________________
Reply With Quote
  #3  
April 20th, 2005, 07:41 PM
Steph87's Avatar Veteran
Join Date: Dec 2004
Location: British Columbia
Posts: 313
Send a message via MSN to Steph87
well.. i dont want to be pregnant.. im too young.. but i guess whatever happens, happens for a reason. ill keep you posted though

Steph
__________________
<div align="center">


</div>
Reply With Quote
  #4  
April 21st, 2005, 01:36 AM
Super Mommy
Join Date: Mar 2005
Posts: 511
I wouldn't know first hand if BCP cause it. I went off them 5 months ago so I can't remember. I'm 23 and expecting my first and I'm sorry to break it to you but those were the only symptoms that I noticed. Veins on my bbs and lots of cm. Everyone's different though. It could be from going of BCP.

Crystal
__________________

My two beautiful babies!!
Talon Joseph Born: December 17, 2005 8 pounds 2 oz.
Kaylee Jo Born: December 6, 2006 7 pounds 11 oz.
Reply With Quote
  #5  
April 21st, 2005, 04:31 AM
Veteran
Join Date: Mar 2005
Posts: 382
I noticed a few times that when I have gone off of birth control that I had the veins and my breasts hurt more than usual... I think it is the bc.

I thought I was pg each time and infact I was getting af.

Good luck! Hope this helps.
__________________
I LOVE MY HUSBAND AND CHILDREN WITH ALL OF MY HEART AND SOUL
Reply With Quote
  #6  
April 21st, 2005, 07:48 AM
bananna's Avatar Regular
Join Date: Apr 2005
Location: Phx, Az
Posts: 55
If you have never experiencede that before I would say it sounds like preggo symptos to me. When are you due? I would test.
__________________


http://www2.fertilityfriend.com/home/945d2

Shawna
XOXOXO

Have Faith everything happens for a reason.
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 04:02 PM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0